Mathematical Research Letters

Volume 18 (2011)

Number 6

Six-dimensional exceptional quotient singularities

Pages: 1121 – 1139

DOI: http://dx.doi.org/10.4310/MRL.2011.v18.n6.a6

Authors

Ivan Cheltsov (University of Edinburgh, Edinburgh EH9 3JZ, U.K.)

Constantin Shramov (Steklov Institute of Mathematics, 8 Gubkina street, Moscow 119991, Russia)

Abstract

We classify six-dimensional exceptional quotient singularities and show that seven-dimensional exceptional quotient singularities do not exist. Inter alia we prove that the irreducible six-dimensional projective representation of the sporadic simple Hall–Janko group gives rise to an exceptional quotient singularity.

Full Text (PDF format)